# SDR SIMA20131006004

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 27,859 hours, 24,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND FLOOR LIGHT STRIPS 6, 7, 8 INOPERATIVE.  R & R INVERTER ASSY NR 6 IAW AMM 33-50-11.  PERFORMED OPS CHECKED IAW AMM 33-50-00.  OPS CHECKED GOOD.
